Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 320, NWS Atlanta, GA

June 22, 2006Dooly County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2006, 6:32 PM EDT for Dooly County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2006, 6:32 PM EDT (22:32 UTC)
Expired
Jun 22, 2006, 7:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Dooly County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 222232
SVRFFC
GAC093-222300-
/O.NEW.KFFC.SV.W.0320.060622T2232Z-060622T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOOLY COUNTY IN CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  BYROMVILLE...AND MOVING WEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOOLING AND DRAYTON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3217 8378 3228 8390 3217 8403 3203 8395

$$
2 follow-up statements
000 
WWUS52 KFFC 222248
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT THU JUN 22 2006

GAC093-222300-
/O.CON.KFFC.SV.W.0320.000000T0000Z-060622T2300Z/
DOOLY GA-
647 PM EDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR DOOLY COUNTY...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE 
HAIL AND 60 MPH WINDS.  THIS STORM WAS LOCATED NEAR BYROMVILLE...AND 
MOVING WEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOOLING
AND DRAYTON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3217 8378 3228 8390 3217 8403 3203 8395

$$
000 
WWUS52 KFFC 222305
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT THU JUN 22 2006

GAC093-222311-
/O.EXP.KFFC.SV.W.0320.000000T0000Z-060622T2300Z/
DOOLY GA-
701 PM EDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR DOOLY COUNTY WAS ALLOWED TO 
EXPIRE AT 700 PM EDT...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
ONCE SEVERE THUNDERSTORM HAD WEAKENED BELOW SEVERE LIMITS...AND WAS 
LOCATED NEAR BYROMVILLE. THIS STORM WAS MOVING WEST AT 5 MPH AND 
FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAIN ARE THE 
MAIN THREATS WITH THIS STORM.

THE SLOW MOVING STORM COULD RESULT IN PONDING OF WATER ACROSS LOW 
LYING...FLOOD PRONE AREAS. BRIEF FLOODING OF ROADWAYS IS POSSIBLE 
AND MOTORISTS ARE URGED TO SLOW DOWN TO AVOID HYDROPLANING...AND DO 
NOT DRIVE INTO WATER COVERED ROADWAYS.

REMEMBER...IF YOU HAVE SEEN WIND DAMAGE...LARGE HAIL OR SIGNIFICANT 
FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT
1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3217 8378 3228 8390 3217 8403 3203 8395

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:06 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 22, 4:06 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU JUN 22 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
HIGH PRESSURE OVER THE SOUTHEAST WEAKENING AND SHORT WAVE OVER
CENTRAL PORTION OF NATION MOVING TOWARD THE SOUTHEAST SPELLS A
BIT OF A CHANGE GOING INTO THE WEEKEND. ATMOSPHERE IS BECOMING
MORE MOIST AND UNSTABLE OVER THE AREA AND AS A RESULT WE ARE SEEING
MORE CONVECTION FIRE THIS AFTERNOON. DUE TO THE HOT TEMPERATURES AND
INVERTED V SOUNDING WE SHOULD SEE SOME MICROBURST ACTIVITY AND HAVE
ALREADY HAD SOME REPORTS OF TREES DOWN IN A COUPLE OF STORMS THIS
AFTERNOON. ALTHOUGH WET BULB FREEZING LEVEL IS ON THE HIGH SIDE
FOR HAIL NEVERTHELESS GOOD CAPES PRODUCING STRONG ENOUGH STORMS
FOR NICKEL TO GOLF BALL SIZE HAIL. WILL LIKELY SEE THE CONVECTION
CONTINUE THROUGH LATE EVENING THEN FADE.

EXPECT TO SEE A REPEAT FOR FRIDAY. TEMPERATURES SHOULD BEGIN TO MODERATE
A BIT FRIDAY AND EVEN MORE OVER THE WEEKEND WITH THE INCREASE
CLOUDS AND PRECIPITATION. THE OVERALL INCREASE IN MOISTURE MAY ACTUALLY
REDUCE THE AFTERNOON MICROBURST POTENTIAL HOWEVER WITH THE
FRONT/TROUGH APPROACHING AND INCREASING SHEAR THERE WILL LIKELY BE
A LEAST ISOLATED SEVERE EACH DAY GOING INTO THE WEEKEND.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
GFS SHOWING GENERAL TROUGHING OVER THE EASTERN U.S. DURING THE
PERIOD. AXIS OF TROUGH IS SUCH THE GFS TENDS TO KEEP THE BEST MOISTURE
VALUES JUST EAST OF FFC CWA AND ALONG THE EAST COAST WHICH WOULD
MINIMIZE THE CHANCE OF PRECIPITATION FOR THE FFC CWA. OTHER MODELS
SHOW THE TROUGH A BIT FURTHER WEST WHICH WOULD GIVE THE AREA A BETTER
CHANCE. ALSO SYSTEM OVER THE WESTERN ATLANTIC SHOWN BY GFS TO MOVE TO
THE EAST COAST BY FIRST PART OF WEEK WOULD ALSO HAVE AN IMPACT ON THE
AMOUNT OF PRECIPITATION FOR THE AREA. AT THIS TIME WILL KEEP POPS IN
THE CHANCE CATEGORY WITH TEMPERATURES NEAR NORMAL FOR LATE JUNE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         73  93  72  90 /  20  30  30  40
ATHENS          70  98  69  92 /  20  30  30  40
GAINESVILLE     72  91  70  88 /  20  30  30  40
ROME            71  99  70  95 /  20  30  30  40
COLUMBUS        74  97  74  95 /  20  20  20  30
MACON           69  97  71  95 /  20  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

38
Hazardous weather outlook, Jun 22, 11:30 AM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT THU JUN 22 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230900-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1130 AM EDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A BROAD RIDGE OF HIGH PRESSURE WILL CONTINUE OVER THE WESTERN
ATLANTIC AND SOUTHEAST. A SURFACE TROUGH ACROSS NORTH GEORGIA WILL
BECOME ENHANCED THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS. LARGE HAIL AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH
ANY STRONG THUNDERSTORMS. THE MOST LIKELY LOCATION FOR SEVERE
THUNDERSTORMS WILL BE ACROSS PORTIONS OF CENTRAL GEORGIA...MAINLY
THIS AFTERNOON AND EVENING.

.DISCUSSION...
THE AIRMASS WILL BECOME MODERATELY UNSTABLE THIS AFTERNOON WITH CAPES
OF 1500 TO 2000 AND LIFTED INDICES OF MINUS 3 TO MINUS 5. A SURFACE
TROUGH LOCATED WILL BECOME ENHANCED ACROSS NORTH GEORGIA THIS
AFTERNOON WITH THE HOT TEMPERATURES EXPECTED...AND THIS COULD AID
THUNDERSTORM DEVELOPMENT. HOWEVER...A LIMITING FACTOR WILL BE HIGH
PRESSURE ALOFT THAT WILL BE CENTERED OVER NORTHEAST GEORGIA AND THE
WESTERN CAROLINAS THIS AFTERNOON. THIS WILL AID IN SUPPRESSING
SEVERE THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF ANY SEVERE STORMS...SPOTTER ACTIVATION
IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 22, 4:11 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 22 2006

GAZ011-019-222100-
411 PM EDT THU JUN 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL
AND 40 MPH WINDS IN FLOYD AND EASTERN CHATTOOGA COUNTIES UNTIL 500
PM EDT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTH OF TIDINGS TO ROME...MOVING
NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS THE EASTERN PORTION OF CHATTOOGA COUNTY AND FLOYD COUNTY.
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

15
Special weather statement, Jun 22, 4:33 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU JUN 22 2006

GAZ041-222100-
433 PM EDT THU JUN 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...HALF INCH HAIL
AND 45 MPH WIND GUSTS IN HARALSON COUNTY UNTIL 500 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUDAPEST...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES
TOWARD TALLAPOOSA. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

15
Local storm report, Jun 22, 5:07 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             NEWNAN                  33.38N 84.79W
06/22/2006  E1.75 INCH       COWETA             GA   PUBLIC

0410 PM     TSTM WND DMG     CARROLLTON              33.58N 85.08W
06/22/2006                   CARROLL            GA   AMATEUR RADIO

            HALF A DOZEN TREES DOWN.

&&
Local storm report, Jun 22, 5:16 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             CEDARTOWN               34.02N 85.26W
06/22/2006  E1.00 INCH       POLK               GA   FIRE DEPT/RESCUE

&&
Local storm report, Jun 22, 5:36 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             3 S MACON               32.79N 83.66W
06/22/2006  E0.75 INCH       BIBB               GA   PUBLIC

0532 PM     HAIL             MOUNTVILLE              33.04N 84.88W
06/22/2006  E1.00 INCH       TROUP              GA   LAW ENFORCEMENT

&&
Special weather statement, Jun 22, 6:26 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT THU JUN 22 2006

GAZ092-104-222315-
626 PM EDT THU JUN 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...HALF INCH HAIL
AND 45 MPH MPH WIND GUSTS IN SUMTER AND SCHLEY COUNTIES UNTIL 715 PM
EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLAVILLE...MOVING SOUTHWEST AT 5 MPH.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
AMERICUS...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS NEAR THESE STORMS SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

15

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:57 PM EDTSevere Thunderstorm WarningFFCWashington33 min
Jun 22, 3:02 PM EDTSevere Thunderstorm WarningFFCWalker43 min
Jun 22, 3:04 PM EDTSevere Thunderstorm WarningFFCCoweta26 min
Jun 22, 3:29 PM EDTSevere Thunderstorm WarningFFCCoweta31 min
Jun 22, 3:30 PM EDTSevere Thunderstorm WarningFFCChattooga30 min
Jun 22, 3:40 PM EDTSevere Thunderstorm WarningFFCWashington35 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCCarroll41 min
Jun 22, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs49 min
Jun 22, 4:58 PM EDTSevere Thunderstorm WarningFFCBibb47 min
Jun 22, 5:05 PM EDTSevere Thunderstorm WarningFFCPolk40 min
Jun 22, 5:13 PM EDTSevere Thunderstorm WarningFFCMeriwether47 min
Jun 22, 5:31 PM EDTSevere Thunderstorm WarningFFCTroup34 min
Jun 22, 5:33 PM EDTSevere Thunderstorm WarningFFCHarris42 min
Jun 22, 5:36 PM EDTSevere Thunderstorm WarningFFCPeach39 min
Jun 22, 5:42 PM EDTSevere Thunderstorm WarningFFCCrawford48 min
Jun 22, 6:43 PM EDTSevere Thunderstorm WarningFFCSumter47 min
Jun 22, 7:27 PM EDTSevere Thunderstorm WarningFFCBarrow33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.